Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of the factors of ordinary linear differential operators


Author: Anton Zettl
Journal: Bull. Amer. Math. Soc. 80 (1974), 498-499
MSC (1970): Primary 34A30, 34A05; Secondary 34A01
DOI: https://doi.org/10.1090/S0002-9904-1974-13466-X
MathSciNet review: 0338493
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. Coppell, Disconjugacy, Lecture Notes in Math., vol. 220, Springer-Verlag, Berlin and New York, 1971. MR 460785
  • 2. E. Heinz, Halbbeschränktheit gewöhnlicher Differentialoperatoren höherer Ordnung, Math. Ann. 135 (1958), 1-49. MR 21 #743. MR 101941
  • 3. M. G. Krein, Sur les operateurs differentiels auto-adjoints et leurs fonctions de Green symetriques, Mat. Sb. (N.S.) 2 (44) (1937), 1023-1072.
  • 4. A. Zettl, Factorization of differential operators, Proc. Amer. Math. Soc. 27 (1971), 425-426. MR 42 #7966. MR 273085

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A30, 34A05, 34A01

Retrieve articles in all journals with MSC (1970): 34A30, 34A05, 34A01


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13466-X

American Mathematical Society